# SDR SIMA200217703

- Difficulty date: June 22, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION FOUND CORROSION ON GALLEY RIGHT HAND FLOORBEAM.  REMOVED CORRODED GALLEY RT BEAM.  INSTALLED NEW BEAM IAW STANDARD SRM PRACTICES.
